# SDR 2004FA0000340

- Difficulty date: March 31, 2004
- Submitted: April 29, 2004
- Operation: General aviation
- Aircraft: N736DU
- Make and model: Cessna R172K
- Aircraft serial: R1722452
- Engine: Cont IO360KB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: 631996
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND HOLE IN ROCKER COVER CAUSED BY ROCKER ARM ON EXHAUST SIDE.  FOUND FWD STUD ASSY BROKEN OFF FLUSH WITH CYLINDER HEAD.  STUD (PN 401852).  ROCKER RETAINER (PN 631996) WAS BROKEN AND HALF MISSING (GONE OUT OF HOLE IN COVER) IB STUD HOLD DOWN NUT WAS 4 TO 5 THREADS FROM COMING OFF.  SUSPECT NUTS WERE NOT PROPERLY TORQUED.
